knee/feet stiffness in AM
May 13, 2009
I am a 50 yo male who was diagnosed in 1999. I have been on my current regimen for 2+ years - reyatez, epzicom, & norvir. I am undetectable and my T cells are running 800+. In the last few weeks I have been waking up with stiffness and soreness in my feet and knees. After stretching and walking around, the issue subsides. Could this be a drug side effect? Or, am I just feeling my 50s?
Response from Dr. Henry
Symmetric pain in feet and legs would raise concern about peripheral neuropathy. A careful neurologic evaluation is recommended to see if the character of the pain fits with drug or HIV related neuropathy (usually symmetric starting to toes/feet before involving more proximal areas (angles/legs). Your current HIV regimen has a low overall incidence of peripheral neuropathy though it does occur do needs to be considered as a possibility. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Chills A Symptom Of HIV?
- Is White Tongue An Acute Symptom Of AIDS?
- Blisters After Sucking Penis Worried I Have HIV
- Burning Penis After Anal Sex Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can Moles On Your Vagina Cause Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.